# SDR QXEA0000495

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE TOP FORWARD CORNER OF THE SERVICE EMERGENCY DOOR HAD CHAFE DAMAGE ON THE OUTER SKIN AND CORNER FRAME.  REPAIRED IAW HORIZON AIR EA 4-52-320.
